MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED

BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Model Number P2599N
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted technical service to report that nurse call installation code calls were not annunciating.There was no patient injury or death reported with this event.
 
Additional Manufacturer Narrative
The investigation is ongoing,however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
Product surveillance has assessed this report using the care comm device vigilance assessment document (b)(4) for arpc of code call - did not annunciate at primary location.As per the ifu 'the hospital should perform periodic testing and maintenance of the nurse call, especially code and emergency calls, to ensure the system is working properly.This should include any centralized call systems such as the central call display or code call annunciator panel.' for newly-installed rooms, verify with hospital administration that the patient room has been certified by baxter prior to room occupation by patients.This issue is solely the result of user error with no other product performance issue.User errors are not malfunctions.User errors are reported when required by the regulation - i.E., when they are associated with a reported death/serious injury or a malfunction that could result in a death/serious injury.If additional information becomes available, this report will be reassessed.

Brand Name
VOALTE NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
RALEIGH
1501 nowell road
ste 200
raleigh NC 27607
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25053991
Report Number2027454-2026-00062
Device Sequence Number9427199
Product Code ILQ
UDI-Device Identifier00887761979017
UDI-Public(01)00887761979017
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2599N
Device Catalogue NumberP2599NNCINSTALL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2026
Supplement Date Received by Manufacturer05/06/2026
07/01/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/26/2026
07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown